Serrapeptase cause bleeding?: I started... - Endometriosis UK

Endometriosis UK

50,125 members41,486 posts

Serrapeptase cause bleeding?

Rbdarned
Rbdarned

I started serrapeptase 5days ago. I now have very little pain. However, I have started to bleed very lightly. Has anyone else experienced this? Thanks

21 Replies
oldestnewest

I have not heard of this happening. Serrapeptase has blood thinning capabilities as do many foods and supplements e.g. fish oil. Either reduce or stop and see what happens?

Rbdarned
Rbdarned in reply to Brownlow

So I started to reduce and than stopped altogether yesterday because the spotting into s period with bad pain. I just had my period 2 weeks ago.

Brownlow
Brownlow in reply to Rbdarned

I suggest that you see a good naturopath who will be able to help you better than I can. We are all different and you will get advice that it tailored especially for you. I'm all in favour of trying alternative approaches but unless you know what you are doing it is best to invest in someone to guide you.

I'm purely guessing but I think the serrapeptase may be causing the bleeding. After all, it does act by breaking things down so this might not be a bad thing. I know someone who took it and her next periods were extremely heavy and long. Her periods eventually evened out. Sometimes when we try something new, things get worse before they get better.

Bleeding between periods is worrying but it is common with endo as it coincides with ovulation. 

The same thing has happened to me. It breaks up fibrin so it can start bleeding

Im on serra for endo as well and its happening with me too. I think its because of what the members here are saying. It breaks down fibrin and helps get rid of it.

Yes. Period has lasted around 3 weeks of light bleeding so far. Some days very dark and others very red.

Hi i wanted to know if your bleeding was from serrapeptase. I was thinking about stopping because im bleeding for for a week in a half. The blood is brown though. Its not a period. I ran straight to the doctor and waiting furthur information. This literally has scared me. I have no pain in my stomach or uterus but i feel lower back pain. Pregnancy test is negative and period has past. Can someone tell me if this maybe serrapeptase. And if so should i stop?

I started taking this to treat endometriosis. Has anyone taken this that has the Implanon birth control implant? I'm worried it may compromise it since Serrapeptase attacks foreign bodies/scar tissue?? I started taking it a few days ago and today I feel like the area around my implant is a little itchy.

Did the bleeding stop what happened? Did u find out it was the serrapeptaise. I started taking it 6 weeks ago and I have spotting all the time now and my period was longer

Olibaby969
Olibaby969 in reply to Soule72

I am having the same issue. Period came earlier and the first 3 days were heavy and now still on my period but very very light .

My period is normally 4 days now it’s 6 days with lighter bleeding from day 5 to 6.

Please kindly let me know found a solution

Did your bleeding stop?

Soule72
Soule72 in reply to prettigirlq

I had to stop. I already was anemic before taking the srrapeptaise so I stopped. Plus I wasn’t taking it to try to get pregnant. If u dont have any issues other than the bleeding, I would do th ur taking it cause it works. You could also maybe take a lower dose

prettigirlq
prettigirlq in reply to Soule72

This has turned into a nightmare. Im still bleeding. Tomorrow makes 3weeks. Very heavy bleeding now. Pelvic pain and low back pain every couple hours. I stopped the serrapeptase the a week ago. No changes. Doctor prescribed me medroxyprogesterone for 10 days that was suppose to stop the bleeding. Im done with the bottle today and im still bleeding. Going back to the doctor on the 28th. I cry everyday because this is scary when all my test were negative and also normal pap test. 😭😭😭

prettigirlq
prettigirlq in reply to Soule72

Did your bleeding stop?

Yeah . But I have stopped taking it

This has turned into a nightmare. Im still bleeding. Tomorrow makes 3weeks. Very heavy bleeding now. Pelvic pain and low back pain every couple hours. I stopped the serrapeptase the a week ago. No changes. Doctor prescribed me medroxyprogesterone for 10 days that was suppose to stop the bleeding. Im done with the bottle today and im still bleeding. Going back to the doctor on the 28th. I cry everyday because this is scary when all my test were negative and also normal pap test. 😭😭😭

How did you get on with it now? Pain/bleeding stopped? I've just been on it a few days and I'm getting the same symptoms..

Hi, I have one blocked tube - the right side. I have been on Serrapeptase for 2 months now, I started with one pill(40,000iu) now i'm on 3pills (120,000iu). I usually take first thing in the morning - an hour before breakfast. This month my period came 3 days earlier and it's quite heavy with lots of clots. Thats my experience so far.

I took this and it made my period come the next day. It was super dark and very painful in my abdominal and lower back section. I’m gonna try to down the dosage or try wombenzyme as an alternative

I take it and im fine if anything it stopped all my spotting and regulated my period

Hey, How did you get on with the Serrapeptase? I've just started it a few days ago and I'm getting the same symptoms as you. I do have a Jaydess in (like a mini Mirena), which thickens the walls of my Uterus. I'm I've started with Serrapeptase as well, do you think its just clearing out and thining my uterus walls again and reversing the process of my Jaydess??, ie getting out all the junk and blood thats built up etc? I'm nervous now...

You may also like...